# SDR FDEA201207062508

- Difficulty date: July 6, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N853FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37724
- Aircraft time: 11,795 hours, 1,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EXTERIOR EMERENCY LIGHT INOPERATIVE.   RELAMPED LT EMERGENCY LIGHT AND OPS CHECK NORMAL IAW AMM 33-51-04-2.
